# SDR SWAA2021062183395

- Difficulty date: June 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 668
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN HORIZONTAL PRESSURE DECK BS 668; WL 202; RBL 202.   BEGAN REMOVING FASTENERS IN THE REPAIR AREA IAW SRM 51-40-02.  REMOVED PRESSURE SEAL AT BS 663.75-680 RBL51 IAW SRM 53-40-51-2R-2 STEP 4A(1).   CUT AND REMOVED THE DAMAGED PART OF THE WEB IAW SRM 53-40-51-2R-2.  PERFORMED DVI OF REPAIR IAW SRM 53-40-51-2R-2 STEP 4. D. (4) & (5). FABRICATED REPAIR  DOUBLER,  WEB, AND STIFFENERS.
